# SDR AALA202010199012

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 66,664 hours, 30,024 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 15995
- Condition: Cracked
- Location: Left
- Part time: 30,779 hours, 15,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT HAND PILOTS SLIDING WINDOW CRACKED.  REPLACED SLIDING WINDOW, PER CMM 56-12-12.
